The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
I am posting anonymously because my user name does not pass the MPIP spam filter. My user name is a nickname for Richard followed by “_K” and oddly, there are times I can’t post anonymously even though I changed my user name.
Anyway, I recently passed my five year anniversary on Zelboraf. Side effects limited to body rash, some foot discomfort, and photosensitivity.
Wonderful news, Dick. Positive posts help so much!
Viewing 5 reply threads
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.